Aschenbrenner, M, Dolich, A, Haskell, D et al. (2 more authors) (2016) Vapnik-Chervonenkis density in some theories without the independence property,I. Transactions of the American Mathematical Society, 368 (8). pp. 5889-5949. ISSN 0002-9947
Abstract
We recast the problem of calculating Vapnik-Chervonenkis (VC) density into one of counting types, and thereby calculate bounds (often optimal) on the VC density for some weakly o-minimal, weakly quasi-o-minimal, and P-minimal theories.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Copyright 2015 American Mathematical Society. This is an author produced version of a paper first published in Transactions of the American Mathematical Society, 368 (8), published by the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Primary 03C45, 03C64 |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 12 Mar 2015 15:49 |
Last Modified: | 21 Jan 2018 09:10 |
Published Version: | http://dx.doi.org/10.1090/tran/6659 |
Status: | Published |
Publisher: | American Mathematical Society |
Identification Number: | 10.1090/tran/6659 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:83656 |